Vol. 232, No. 1, 2007

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Asymptotically linear Hamiltonian systems with Lagrangian boundary conditions

Chun-Gen Liu

Vol. 232 (2007), No. 1, 233–255
Abstract

We study the multiplicity of the solutions of certain asymptotically linear Hamiltonian systems with a Lagrangian boundary condition.

Keywords
index theory, Hamiltonian systems, Lagrangian boundary conditions
Mathematical Subject Classification 2000
Primary: 58E05, 34C25
Milestones
Received: 6 June 2006
Revised: 14 October 2006
Accepted: 26 October 2006
Published: 1 September 2007
Authors
Chun-Gen Liu
School of Mathematics and LPMC
Nankai University
Tianjin 300071
China